# SDR ASAA2025022156174

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 62,666 hours, 22,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR FLOOR LIGHT INOP. GROUNDED - YES. RELAMPED L1 ENTRY DOOR FLOOR LT REF AMM 33-51-14.
